# SDR USAA2009020290253

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK IN FLOORBEAM WEB AT BS 312, LBL 20.  REPAIRED FLOORBEAM WEB AT BS 312, LBL 20 IAW US AIRWAYS EA 132201.
